# SDR UPS05545682

- Difficulty date: October 16, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 22,061 hours, 15,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 MAIN CARGO LONITUDINAL BEAM HAS CORROSION AT STA 1058, RBL 44.     CORROSION FOUND OUT OF LIMITS, REMOVED AND REPLACED LONGITUDINAL BEAM BS 1040 TO BS 1080, RBL 44, WL 208 IAW SRM 53-00-57-1A, SRM 51-40-02
